Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 6-3S

 
   

Basic Universal Triple I Restriction Methods for FMP Problem

PP: 959-966
Author(s)
Yiming Tang, Yanxiang Chen,
Abstract
A new fuzzy reasoning method called basic universal triple I restriction method is put forward, which is a generalization of the basic triple I restriction method. The basic triple I restriction principle is improved, and unified forms of this new method are established for fuzzy modus ponens (FMP) problem. Furthermore, its optimal restriction solutions are obtained for some specific implications. As its particular case, the related conclusions of basic triple I restriction method are achieved and improved.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved